# SDR FDEA202202280376

- Difficulty date: February 28, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame Angle
- Part number: 313N310041
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON UPPER PANEL ATTACH ANGLE R/H APPROX NAC STA 150 IS CRACKED REMOVED AND REPLACED PER BOEING DWG #313N3100 REV D
